# SDR C77A20170502002

- Difficulty date: April 29, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 25,931 hours, 15,009 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING LANDING, THE CREW SLOWED TO 210KTS, CAUSING THRUST TO REDUCE TO IDLE, ONCE AT IDLE A NR 2 ENGINE CONTROL FAULT MESSAGE APPEARED. THE CREW RAN THE QRH AND THE ENGINE WAS UNRESPONSIVE AND WAS STABLIZED IN AN IDLE. DECLARED AN EMERGENCY. A SINGLE ENGINE LANDING WAS PERFORMED.  ON INSPECTION OF THE NR 2 ENGINE FOUND THE SCVGA OUT OF POSITION. REPOSITIONED AND SECURED THE NR 2 ENGINE SCVGA IAW ESM. OPS CHECKED GOOD, MESSAGE CLEARED. NO PRESENT MESSAGES.  LEAK CHECKED GOOD NO FURTHER DEFECTS NOTED. OK FOR SERVICE.
